Hokkaido Mathematical Journal

The endomorphism ring of an indecomposable module with an Artinian projective cover

Tsutomu TAKEUCHI

Full-text: Open access

Article information

Source
Hokkaido Math. J. Volume 4, Number 2 (1975), 265-267.

Dates
First available in Project Euclid: 14 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381758765

Digital Object Identifier
doi:10.14492/hokmj/1381758765

Mathematical Reviews number (MathSciNet)
MR371953

Zentralblatt MATH identifier
0314.16022

Citation

TAKEUCHI, Tsutomu. The endomorphism ring of an indecomposable module with an Artinian projective cover. Hokkaido Math. J. 4 (1975), no. 2, 265--267. doi:10.14492/hokmj/1381758765. https://projecteuclid.org/euclid.hokmj/1381758765.


Export citation